# SDR 95ZZZX2732

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N714MD
- Make and model: Piper PA-23-250
- Aircraft serial: 277554084
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART NAME THERMOSTATIC BYPASS VALVE.  NUT LOOSE INSPECTED PER LYC SB OA-518C, PN 75944, SN 36700.  ENG TT 2895.0.  ENG TT SMOH, 1019.0 HRS.  RIGHT ENGINE.
